Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 198, NWS Philadelphia/Mount Holly

August 6, 2024Berks County, Chester County, Montgomery County, Pennsylvania

NWS Philadelphia/Mount Holly issued this severe thunderstorm warning at Aug 6, 2024, 7:09 PM EDT for Berks County, Chester County, Montgomery County, Pennsylvania. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 6, 2024, 7:09 PM EDT (23:09 UTC)
Expired
Aug 6, 2024, 7:57 PM EDT
In force
48 min
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Berks County, PA, Chester County, PA, Montgomery County, PA

The radar

The Philadelphia radar (KDIX), 120 km from the middle of the area, began a volume at 23:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 6, 1:54 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 11.2 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2024-08-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 527 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2024-08-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
527 J/kg
Mixed-layer CIN
-107 J/kg
Mixed-layer LCL
1272 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
93 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

271 
WUUS51 KPHI 062309
SVRPHI
PAC011-029-091-070015-
/O.NEW.KPHI.SV.W.0198.240806T2309Z-240807T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mount Holly NJ
709 PM EDT Tue Aug 6 2024

The National Weather Service in Mount Holly NJ has issued a

* Severe Thunderstorm Warning for...
  Southeastern Berks County in eastern Pennsylvania...
  Northwestern Montgomery County in southeastern Pennsylvania...
  Northeastern Chester County in southeastern Pennsylvania...

* Until 815 PM EDT.

* At 708 PM EDT, a severe thunderstorm was located near Birdsboro, or
  near Reading, moving east at 25 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Damage to roofs, siding, trees, and power lines is 
           possible.

* Locations impacted include...
  Reading, Pottstown, Phoenixville, West Norriton, Wyomissing,
  Souderton, Birdsboro, Collegeville, Royersford, Fleetwood,
  Laureldale, Trappe, East Greenville, Leesport, Schwenksville,
  Elverson, Bally, Bechtelsville, Green Lane, and New Morgan.

This includes the following highways...
 Pennsylvania Turnpike between mile markers 296 and 304.
 Northeast Extension between mile markers 30 and 38.
 Interstate 176 in Pennsylvania between mile markers 1 and 11.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

In addition to damaging winds, frequent cloud to ground lightning is 
occurring with this storm. Move indoors immediately. Remember, if 
you can hear thunder, you are close enough to be struck by lightning.

&&

LAT...LON 4048 7597 4045 7553 4031 7531 4010 7542
      4013 7588 4014 7588 4023 7601
TIME...MOT...LOC 2308Z 261DEG 23KT 4027 7589 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Gorse
4 follow-up statements
294 
WWUS51 KPHI 062320
SVSPHI

Severe Weather Statement
National Weather Service Mount Holly NJ
720 PM EDT Tue Aug 6 2024

PAC011-029-091-070015-
/O.CON.KPHI.SV.W.0198.000000T0000Z-240807T0015Z/
Berks PA-Montgomery PA-Chester PA-
720 PM EDT Tue Aug 6 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR SOUTHEASTERN BERKS...NORTHWESTERN MONTGOMERY AND NORTHEASTERN
CHESTER COUNTIES...

At 720 PM EDT, a severe thunderstorm was located over Birdsboro, or 7
miles southeast of Reading, moving east at 25 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Damage to roofs, siding, trees, and power lines is 
         possible.

Locations impacted include...
Reading, Pottstown, Phoenixville, West Norriton, Wyomissing,
Souderton, Birdsboro, Collegeville, Royersford, Fleetwood,
Laureldale, Trappe, East Greenville, Leesport, Schwenksville,
Elverson, Bally, Bechtelsville, Green Lane, and New Morgan.

This includes the following highways...
 Pennsylvania Turnpike between mile markers 296 and 304.
 Northeast Extension between mile markers 30 and 38.
 Interstate 176 in Pennsylvania between mile markers 1 and 11.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Frequent cloud to ground lightning is occurring with this storm. Move
indoors immediately. Lightning is one of nature's leading killers.
Remember, if you can hear thunder, you are close enough to be struck
by lightning.

&&

LAT...LON 4048 7597 4045 7553 4031 7531 4010 7542
      4013 7588 4014 7588 4023 7601
TIME...MOT...LOC 2320Z 258DEG 23KT 4029 7581 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Gorse
810 
WWUS51 KPHI 062330
SVSPHI

Severe Weather Statement
National Weather Service Mount Holly NJ
730 PM EDT Tue Aug 6 2024

PAC011-029-091-070015-
/O.CON.KPHI.SV.W.0198.000000T0000Z-240807T0015Z/
Berks PA-Montgomery PA-Chester PA-
730 PM EDT Tue Aug 6 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR SOUTHEASTERN BERKS...NORTHWESTERN MONTGOMERY AND NORTHEASTERN
CHESTER COUNTIES...

At 730 PM EDT, a severe thunderstorm was located near Birdsboro, or
10 miles east of Reading, moving east at 25 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Damage to roofs, siding, trees, and power lines is 
         possible.

Locations impacted include...
Reading, Pottstown, Phoenixville, West Norriton, Souderton,
Birdsboro, Collegeville, Royersford, Trappe, East Greenville,
Schwenksville, Elverson, Bally, Bechtelsville, Green Lane, New
Morgan, Pughtown, Spring Mount, Geryville, and Gilbertsville.

This includes the following highways...
 Pennsylvania Turnpike between mile markers 296 and 304.
 Northeast Extension between mile markers 30 and 38.
 Interstate 176 in Pennsylvania between mile markers 1 and 11.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Frequent cloud to ground lightning is occurring with this storm. Move
indoors immediately. Lightning is one of nature's leading killers.
Remember, if you can hear thunder, you are close enough to be struck
by lightning.

&&

LAT...LON 4045 7553 4031 7531 4010 7542 4013 7588
      4014 7588 4023 7601 4047 7578
TIME...MOT...LOC 2330Z 261DEG 23KT 4030 7573 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Gorse
329 
WWUS51 KPHI 062345
SVSPHI

Severe Weather Statement
National Weather Service Mount Holly NJ
745 PM EDT Tue Aug 6 2024

PAC011-029-091-070015-
/O.CON.KPHI.SV.W.0198.000000T0000Z-240807T0015Z/
Berks PA-Montgomery PA-Chester PA-
745 PM EDT Tue Aug 6 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR SOUTHEASTERN BERKS...NORTHWESTERN MONTGOMERY AND NORTHEASTERN
CHESTER COUNTIES...

At 745 PM EDT, a severe thunderstorm was located over Cedarville, or
13 miles southeast of Reading, moving east at 25 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Damage to roofs, siding, trees, and power lines is 
         possible.

Locations impacted include...
Pottstown, Phoenixville, West Norriton, Souderton, Birdsboro,
Collegeville, Royersford, Trappe, East Greenville, Schwenksville,
Elverson, Bally, Bechtelsville, Green Lane, New Morgan, Pughtown,
Spring Mount, Geryville, Gilbertsville, and Cedarville.

This includes the following highways...
 Pennsylvania Turnpike between mile markers 296 and 304.
 Northeast Extension between mile markers 30 and 38.
 Interstate 176 in Pennsylvania between mile markers 1 and 8.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Frequent cloud to ground lightning is occurring with this storm. Move
indoors immediately. Lightning is one of nature's leading killers.
Remember, if you can hear thunder, you are close enough to be struck
by lightning.

&&

LAT...LON 4045 7553 4031 7531 4010 7542 4013 7588
      4014 7588 4021 7599 4046 7565
TIME...MOT...LOC 2345Z 262DEG 22KT 4022 7571 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Gorse
344 
WWUS51 KPHI 062357
SVSPHI

Severe Weather Statement
National Weather Service Mount Holly NJ
757 PM EDT Tue Aug 6 2024

PAC011-029-091-070007-
/O.CAN.KPHI.SV.W.0198.000000T0000Z-240807T0015Z/
Berks PA-Montgomery PA-Chester PA-
757 PM EDT Tue Aug 6 2024

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BERKS...
NORTHWESTERN MONTGOMERY AND NORTHEASTERN CHESTER COUNTIES IS
CANCELLED...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However gusty winds and
heavy rain are still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
eastern and southeastern Pennsylvania.

LAT...LON 4045 7553 4031 7531 4010 7542 4013 7588
      4014 7588 4021 7599 4046 7565
TIME...MOT...LOC 2355Z 261DEG 23KT 4023 7561 

$$

Gorse

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 6, 4:43 PM EDT, 2 hours 26 minutes earlier.

Area forecast discussion, Aug 6, 4:43 PM EDT, 2 hours 26 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Mount Holly NJ
443 PM EDT Tue Aug 6 2024

.SYNOPSIS...
A cold front will continue to sag south across the area through
tonight and stall to our south Wednesday into Wednesday night.
This front will likely lift back north into the area as Tropical
Storm Debby or its remnants move into the area later Friday into
Saturday. Another cold front will move across the area Saturday
into Saturday night, helping to kick what is left of Debby out.
High pressure tries to move toward the area Sunday into early
next week.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
Severe Thunderstorm Watch #606 is now in effect across eastern
Pennsylvania and much of New Jersey.

The Heat Advisory remains in effect as heat index values remain
near 100 degrees for many areas. However, the heat will
dissipate some through this afternoon as showers and
thunderstorms will continue to develop across the area. There
is the potential for severe storms to develop today and this
evening/tonight, along with the potential for heavy rainfall
that could produce localized flooding. In fact, the Storm
Prediction Center (SPC) has upgraded a portion of the area to
an Enhanced Risk for severe weather.

Heavy rain will occur with any showers or thunderstorms due to
a very moist and humid airmass with PW values of 1.75-2 inches.
But with CAPE values approaching 2000-3000 J/kg, along with
shear values increasing to 25-35+ knots, some storms later this
afternoon and into this evening could be severe. We have 2
rounds of strong storms likely. The first round will move across
the area between 6-10 pm, then the second will likely move
across the area between 10 pm-2 am. Damaging winds and hail
would be the main threats. There will be showers and
thunderstorms before and after these windows, but likely not
severe, mainly heavy rainfall.

The Flood Watch will remain across the area as heavy rain will
occur with any showers or storms. With the high PW values,
widespread 2-3 inches of rain, with locally higher amounts of 5
inches or more remain possible, especially within the watch
area. These areas remain under a Moderate Risk (3 of 4) for
Excessive Rain according to the Weather Prediction Center (WPC).

The cold front will continue to sag south overnight into
Wednesday, and eventually push to our south. However, there will
remain a chance of showers and thunderstorms through the day
Wednesday. Wednesday will be markedly cooler than Tuesday, with
temperatures in the 70s to low 80s.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY/...
High pressure offshore to the east/northeast and the remnants of
Debby across the Southeast states will keep a deep onshore flow
across the Middle Atlantic through the period. Frequent showers and
a few tstms will be around much of the period. Heavy rains and
flooding will be concerns with the isolated/scattered convection Wed
night/Thu and then again with the more concentrated activity Thu
night Friday. While excessive rain totals are expected, the exact
areas are not certain yet. Coolish temperatures will replace the hot
temperatures of late as there will be an abundance of clouds. The
humidity levels will remain high and uncomfortable however.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
A rather dry forecast after a wet period late this week. The start
of the long term will have the last of the rains associated with the
remnants of Debby. The system, which will be exiting the area
Saturday afternoon will be quickly followed by high pressure which
ridges in from the Ohio Valley and remains into next week. Pops
which will still be likely/categorical Fri night will taper to
chance for Sat and further decrease Sat night. Flooding will still
be possible Fri night/early Sat since tropical moisture and decent
lift will be across the area.

Temperatures will be closer to normal, if not a few degrees below
normal, for the weekend and into next week. Mostly low/mid 80s for
highs with some 70s for the far N/W areas. Humidity levels will not
be oppressive either, so a welcome break from the very steamy
summer.

&&

.AVIATION /21Z TUESDAY THROUGH SUNDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.

Rest of Today-Tonight...Prevailing VFR conditions will remain
this afternoon, then Sub-VFR conditions are expected to return
as showers and thunderstorms develop across the area through
this afternoon into this evening and into the overnight. There
looks to be two windows for stronger storms. The first window is
between the 22z-02z period, then the second will likely move
across the area between 02-06z. Showers will be possible before
and after these windows, just likely not as severe. Otherwise,
prevailing MVFR conditions will move in by 02z, then IFR
conditions are expected by 10z. Winds will be variable across
northeast Pennsylvania and northern New Jersey, but remain south
to southwest around 5-10 knots through 02z elsewhere. Variable
winds are then expected for all sites overnight, then shift to
the east to northeast by daybreak. Low confidence in timing, but
high confidence that showers/thunderstorms and lower conditions
develop this afternoon into tonight

Wednesday...Off and on showers and thunderstorms will continue
through Wednesday with MVFR and IFR conditions expected. Winds
remain northeast to east 5 to 10 kt. Moderate confidence.

Outlook...

Wednesday night thru Saturday... Periods of IFR/MVFR conditions
during occasional/frequent showers and tstms. Late afternoon
and evening periods are favored. Fog possible during the
overnights.

Sat night thru Monday... VFR expected. Fog at times overnight.

&&

.MARINE...
A Small Craft Advisory remains in effect for portions of the
Atlantic Ocean coastal waters offshore of the central and
southern New Jersey coast for this afternoon and into this
evening as winds are expected to increase to 25 knots. For the
northern New Jersey waters, and Delaware waters, wind are
expected to remain below 25 knots.

Conditions are then expected to remain below advisory levels for
the rest of tonight through Wednesday.

VSBY restrictions in showers and thunderstorms starting this
afternoon and into tonight. The strongest thunderstorms will be
capable of wind gusts in excess of 40 kt and hail. The severe
thunderstorm threat diminishes tonight, but VSBY restrictions in
showers and scattered thunderstorms, with heavy rain being the
main culprit, are expected tonight through Wednesday.

Outlook...

Wed night... sub-SCA mostly with scattered showers and tstms.

Thu thru Sat... SCA conditions much of the time. Occasional showers
and tstms expected.

Sat night/Sunday... sub-SCA. Fair weather

Rip Currents...

Wednesday...Breaking waves 2-3 feet for Ocean County NJ and
northwards, 1-2 feet southwards. Though winds will not be as
strong as Tuesday, they will be directly onshore through much of
the period. There is a MODERATE risk for the development of
dangerous rip currents for both the New Jersey Shore and the
Delaware beaches.

Thursday...Breaking waves 2-3 feet for the NJ shore communities
with 1-2 feet across the Delaware Beaches. Direct onshore flow
and medium period building swells will most likely lead to a
HIGH risk of dangerous rip currents for Ocean and Monmouth
counties and MODERATE risk for the development of dangerous rip
currents for Atlantic/Cape May counties in New Jersey and the
Delaware beaches.

For specific beach forecasts, visit weather.gov/beach/phi

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Heat Advisory until 10 PM EDT this evening for PAZ060>062-070-
     071-101>106.
     Flood Watch through Wednesday morning for PAZ054-055-060>062-
     070-071-101>106.
NJ...Heat Advisory until 10 PM EDT this evening for NJZ007>010-012-
     013-015-017>020-027.
     Flood Watch through Wednesday morning for NJZ001-007>010-
     012>020-026-027.
DE...Heat Advisory until 10 PM EDT this evening for DEZ001.
     Flood Watch through Wednesday morning for DEZ001.
MD...None.
MARINE...Small Craft Advisory until 8 PM EDT this evening for
     ANZ451>453.

&&

SYNOPSIS...Robertson
NEAR TERM...MPS/Robertson
SHORT TERM...OHara
LONG TERM...OHara
AVIATION...OHara/Robertson
MARINE...Deal/OHara/Robertson

In the hours before

Local storm report, Aug 6, 5:30 PM EDT, 1 hour 39 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
530 PM EDT Tue Aug 6 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0437 PM     Flash Flood      Deal                    40.25N 74.00W
08/06/2024                   Monmouth           NJ   Dept of Highways

            NJ71 flooded both directions.

0441 PM     Flash Flood      1 WSW Wanamassa         40.23N 74.04W
08/06/2024                   Monmouth           NJ   Dept of Highways

            NJ66 eastbound west of NJ 35 closed due to
            flooding.

0436 PM     Flash Flood      Pennington              40.33N 74.80W
08/06/2024                   Mercer             NJ   Dept of Highways

            NJ31 closed in Pennington both directions.

0445 PM     Flash Flood      1 W Trenton Mercer Airp 40.28N 74.83W
08/06/2024                   Mercer             NJ   Dept of Highways

            Flooding on I-295 in both directions ramps
            to/from Exit 75 - CR 579/Bear Tavern Rd in
            Ewing Twp.

&&
Local storm report, Aug 6, 6:27 PM EDT, 42 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
627 PM EDT Tue Aug 6 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0444 PM     Flood            Neptune City            40.20N 74.03W
08/06/2024                   Monmouth           NJ   Dept of Highways

            NJ DOT - TOC South: Flooding on NJ 35 both
            directions North of Sylvania Av (Neptune
            City) All lanes closed.

&&

DeSilva
Local storm report, Aug 6, 6:28 PM EDT, 41 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
628 PM EDT Tue Aug 6 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0439 PM     Flood            1 WSW Wanamassa         40.23N 74.04W
08/06/2024                   Monmouth           NJ   Dept of Highways

            NJ DOT - TOC South: Flooding on NJ 66
            eastbound West of NJ 35 (Ocean Twp) All
            lanes closed.

&&

DeSilva
Local storm report, Aug 6, 6:32 PM EDT, 37 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
632 PM EDT Tue Aug 6 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0447 PM     Flash Flood      Deal                    40.25N 73.99W
08/06/2024                   Monmouth           NJ   Trained Spotter

            Several photos and video of multiple cars
            stalled out in flooded roadway on Ocean Ave
            in Deal. Time given in report.

&&

DeSilva
Local storm report, Aug 6, 6:52 PM EDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
652 PM EDT Tue Aug 6 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0639 PM     Flash Flood      1 ENE Ewing             40.28N 74.77W
08/06/2024                   Mercer             NJ   NWS Employee

            Shabakunk Creek at Sylva Lake Dam is still
            rising and beginning to flood buildings.

&&

PF
Local storm report, Aug 6, 6:57 PM EDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
657 PM EDT Tue Aug 6 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0533 PM     Tstm Wnd Dmg     1 WSW Madison           40.75N 74.43W
08/06/2024                   Morris             NJ   Cocorahs

            Cocorahs Report: Multiple trees down within
            neighborhood of Madison. Time estimated.

&&

DeSilva

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 9:37 AM EDTHeat AdvisoryPHIBerks, Bucks, Chester, Delaware, Lehigh, Montgomery and 2 more9 hr
Aug 6, 3:23 PM EDTSevere Thunderstorm WarningPHIBucks37 min
Aug 6, 4:00 PM EDTSevere Thunderstorm WarningPHIChester, Delaware, Montgomery, Philadelphia47 min
Aug 6, 4:32 PM EDTFlash Flood WarningPHIChester, Delaware, Montgomery8 hr
Aug 6, 4:37 PM EDTSevere Thunderstorm WarningPHIBucks40 min
Aug 6, 6:37 PM EDTFlash Flood WarningPHICarbon, Lehigh, Monroe, Northampton3 hr
Aug 6, 6:57 PM EDTFlash Flood WarningPHIMonroe, Northampton3 hr
Aug 6, 7:32 PM EDTFlash Flood WarningPHIBerks3 hr

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.